Chemist net health & wellbeing | treatment & prevention | other illnesses | oral hygiene
Oral Hygiene
Medicine > Eye Ear and Oral Care > Oral > Cold Sores
Galpharm Cold Sore Cream 5% 2g Galpharm Cold Sore
Cream is for the treatment of cold sores on the
lips & face. This handy small tube is ideal for
keeping in the handbag, office drawer & in the
bathroom cabinet. Apply at the first sign of a
cold sore tingle, which is commonly asscociated
with the first stages of a cold sore developing,
& continue to apply ...

Click for comprehensive WIKI information

£1.80
Health & Wellbeing|Treatment & Prevention|Other Illnesses|Oral Hygiene  - Galpharm Cold Sore Cream 5% 2g
Available
Lip Make Up|Other Drugs  - Galpharm Express Ibuprofen Lysine 342mg Tablets 16s Chemist net lip make up | other drugs
Treatment & Prevention > Other Drugs
Medicines > Pain Relief > General Painkillers
Galpharm Express Ibuprofen Lysine 342mg Tablets
Galpharm Express Ibuprofen Lysine 342mg Tablets
are used to relieve rheumatic or muscular pain,
back-ache, nerve pain, migraine, headache,
dental pain, period pain & fever. It also
provides relief from the symptoms of colds & flu.
Directions Adults & children over 12 years:
Swallow 1 or 2 tablets whole ...

Click for comprehensive WIKI information

£1.99
Available
Chemist net treatment & prevention | coughs & sneezes | cold & flu remedies
Treatment & Prevention > Coughs & Sneezes > Cold & Flu Remedies
Medicine > Coughs, Cold and Flu > Cold and Flu Remedies > Cold and Flu Drink Sachets
Galpharm Flu Max All in One Chesty Cough & Cold
Sachets Galpharm Flu Max All in One Chesty Cough &
Cold Sachets relieve cold & flu symptoms including
sinusitis, aches & pains, headache, blocked
nose, sore throat, chills & feverishness.
Galpharm Flu Max All in One Chesty Cough & Cold
Sachets can also help to loosen stubborn phlegm &
relieve from chesty ...

Click for comprehensive WIKI information

£3.89
Treatment & Prevention|Coughs & Sneezes|Cold & Flu Remedies  - Galpharm Flu Max All in One Chesty Cough & Cold Sachets
Available
Treatment & Prevention|Coughs & Sneezes|Cold & Flu Remedies  - Galpharm Flu Max All in One Chesty Cough & Cold Tablets Chemist net treatment & prevention | coughs & sneezes | cold & flu remedies
Treatment & Prevention > Coughs & Sneezes > Cold & Flu Remedies
Medicine > Coughs, Cold and Flu > Cold and Flu Remedies > Cold and Flu Capsules & Tablets
Galpharm Flu Max All in One Chesty Cough & Cold
Tablets Galpharm Flu Max All In One Chesty Cough &
Cold Tablets relieves cold & flu symptoms,
including aches & pains, headache, blocked nose
& sore throat, chills & chesty coughs.
Ingredients Each tablet contains the active
ingredients: Paracetamol 250mg, guaifenesin 100mg
& phenylephrine 5mg. Dosage ...

Click for comprehensive WIKI information

£2.49
Available
Chemist net treatment & prevention | lip make up
Make Up > Lip Make Up
Medicines > Hayfever & Allergy Relief > Hayfever & Allergy Tablets
Galpharm Hayfever & Allergy Relief Tablets
Galpharm Hayfever & Allergy Relief Tablets are
used to relieve the symptoms of hayfever & other
allergies, including sneezing, runny nose &
burning, itchy eyes. They can also be taken to
relieve the symptoms of skin allergies such as
rash, itching or urticaria (hives). Galpharm
Hayfever & Allergy Relief Tablets ...

Click for comprehensive WIKI information

£1.39
Treatment & Prevention|Lip Make Up  - Galpharm Hayfever and Allergy Relief Tablets 14s
Available
Health & Wellbeing|Treatment & Prevention  - Galpharm Hayfever and Allergy Relief Tablets 30s Chemist net health & wellbeing | treatment & prevention
Treatment & Prevention
Medicine > Eye Ear and Oral Care > Eyes > Allergy
Galpharm Hayfever & Allergy Relief Tablets
Galpharm Hayfever & Allergy Relief Tablets are
used to relieve the symptoms of hayfever & other
allergies, including sneezing, runny nose &
burning, itchy eyes. They can also be taken to
relieve the symptoms of skin allergies such as
rash, itching or urticaria (hives). Galpharm
Hayfever & Allergy Relief Tablets ...

Click for comprehensive WIKI information

£1.79
Available
Chemist net health & wellbeing | treatment & prevention
Treatment & Prevention
Medicine > Eye Ear and Oral Care > Eyes > Allergy
Galpharm Hayfever & Allergy Relief Tablets
Galpharm Hayfever & Allergy Relief Tablets are
used to relieve the symptoms of hayfever & other
allergies, including sneezing, runny nose &
burning, itchy eyes. They can also be taken to
relieve the symptoms of skin allergies such as
rash, itching or urticaria (hives). Galpharm
Hayfever & Allergy Relief Tablets ...

Click for comprehensive WIKI information

£0.85
Health & Wellbeing|Treatment & Prevention  - Galpharm Hayfever and Allergy Relief Tablets 7s
Available
Treatment & Prevention|Eye Care|Lip Make Up  - Galpharm Hayfever Eye Drops 10ml Chemist net treatment & prevention | eye care | lip make up
Make Up > Lip Make Up
Medicines > Hayfever & Allergy Relief > Allergy Eye Drops
Galpharm Hayfever Eye Drops Galpharm Hayfever Eye
Drops provide relief from the eye symptoms of
hayfever, including, itching, redness,
soreness & watering. Directions Adults & Children
over 6 years: One or two drops to be administered
into each eye four times daily. Ingredients Active
ingredients: Sodium cromoglicate 2% w/v. Also
contains: Benzalkonium ...

Click for comprehensive WIKI information

£2.79
Available
Chemist net treatment & prevention | other drugs
Treatment & Prevention > Other Drugs
Medicine > Pain Relief > Body Pains > Tablets
For the relief of pain of non-serious arthritic
conditions & for the relief of rheumatic or
muscular pain, back-ache, neuralgia, headache
including migraine headache, dental pain,
dysmenorrhoea, feverishness & the symptoms of
colds & influenza. Ingredients Ibuprofen 50 Ph
Eur 400mg per/caplet Directions Adults
& Children over 12 years: ...

Click for comprehensive WIKI information

£1.84
Treatment & Prevention|Other Drugs  - Galpharm Ibuprofen 400mg Caplets 24s
Available
Treatment & Prevention|Lip Make Up  - Galpharm Ibuprofen Suspension Sachets 10s Chemist net treatment & prevention | lip make up
Make Up > Lip Make Up
Medicines > Children's Healthcare > Children's Pain Relief
Galpharm Ibuprofen Suspension Sachets 10s
Galpharm JUNIOR IBUPROFEN SUSPENSION 100MG/5ML
offers effective relief of pain & fever from 6
months. The formula is colour & sugar free with an
orange flavour.10 Ready to use liquid sachets for
the reduction of fever (including post
immunization fever) & for the relief of mild to
moderate pain such as headache, ...

Click for comprehensive WIKI information

£2.29
Available
Chemist net anti diarrhoea | other digestion & indigestion products | lip make up
Make Up > Lip Make Up
Medicines > Stomach & Digestion > Diarrhoea
Galpharm Lost Fluid Replacement Sachets Galpharm
Lost Fluid Replacement Sachets contain a
combination of salts & sugars designed to help
replace fluids & salts lost through diarrhoea to
treat & prevent dehydration. They are blackcurrant
flavoured. Galpharm Lost Fluid Replacement Sachets
are suitable for use during pregnancy &
breastfeeding. ...

Click for comprehensive WIKI information

£1.29
Anti Diarrhoea|Other Digestion & Indigestion Products|Lip Make Up  - Galpharm Lost Fluid Replacement Sachets 6s
Available
Coughs & Sneezes|Cold & Flu Remedies|Lip Make Up|Pain Relief  - Galpharm Max Strength Cold & Flu Blackcurrant Flavour Sachets 5s Chemist net coughs & sneezes | cold & flu remedies | lip make up | pain relief
Treatment & Prevention > Pain Relief
Medicines > Coughs, Cold and Flu > Cold and Flu Remedies > Cold and Flu Drinks
Galpharm Max Strength Cold & Flu Blackcurrant
Flavour Sachets Galpharm Max Strength Cold & Flu
Blackcurrant Flavour Sachets relieve the symptoms
of colds & flu including headache, aches & pains,
sore throat, nasal congestion & feverishness.
They contain two active ingredients: Paracetamol:
A pain reliever that also helps reduce your
temperature when ...

Click for comprehensive WIKI information

£1.05
Available

BACK 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 NEXT
Total: 16 Pages; 366 Products